# SDR A6WA2019020846371

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 35,707 hours, 34,295 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 13199H2986
- Condition: Cracked
- Location: Cockpit
- Part time: 9,960 hours, 9,526 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD ARCED AT FL 280 CW QRH. APPEARS TO BE CRACKED.  LH WINDSCREEN MIDDLE PANE IS CRACKED ALMOST FULL WIDTH
